May  2015, 35(5): 2151-2164. doi: 10.3934/dcds.2015.35.2151

On the least energy sign-changing solutions for a nonlinear elliptic system

1. 

Osaka City University Advanced Mathematical Institute, Graduate School of Science, Osaka City University, 3-3-138 Sugimoto, Smiyoshi-ku, Osaka 558-8585, Japan

2. 

Chern Institute Mathematics and LPMC, Nankai University, Tianjin 300071, China

Received  August 2013 Revised  September 2014 Published  December 2014

In this paper, as bound state solutions we consider least energy sign-changing solutions to a nonlinear elliptic system which consists of N-equations defined on a bounded domain $\Omega$. For any subset $K\subset \{1,\cdots, N\}$, we show the existence of sign-changing solution $\vec{u}=(u_1,\cdots,u_n)$ such that, for $i\in K$, $u_i$ are sign-changing functions that change sign exactly once in $\Omega$, and, for $i\notin K$, $u_i$ are one sign functions. We give a variational characterization of such solutions on modified Nehari type constrained sets.
Citation: Yohei Sato, Zhi-Qiang Wang. On the least energy sign-changing solutions for a nonlinear elliptic system. Discrete & Continuous Dynamical Systems, 2015, 35 (5) : 2151-2164. doi: 10.3934/dcds.2015.35.2151
References:
[1]

J. Lond. Math. Soc., 75 (2007), 67-82. doi: 10.1112/jlms/jdl020.  Google Scholar

[2]

Calc. Var. PDEs, 30 (2007), 85-112. doi: 10.1007/s00526-006-0079-0.  Google Scholar

[3]

Calc. Var. PDEs, 37 (2010), 345-361. doi: 10.1007/s00526-009-0265-y.  Google Scholar

[4]

J. Part. Diff. Equ., 19 (2006), 200-207.  Google Scholar

[5]

J. Fixed Point Theory Appl., 2 (2007), 353-367. doi: 10.1007/s11784-007-0033-6.  Google Scholar

[6]

Rocky Mountain J. Math., 27 (1997), 1041-1053. doi: 10.1216/rmjm/1181071858.  Google Scholar

[7]

Phys. D, 196 (2004), 341-361. doi: 10.1016/j.physd.2004.06.002.  Google Scholar

[8]

Ann. I. H. Poincaré, 19 (2002), 871-888. doi: 10.1016/S0294-1449(02)00104-X.  Google Scholar

[9]

Ann. I. H. Poincaré, 27 (2010), 953-969. doi: 10.1016/j.anihpc.2010.01.009.  Google Scholar

[10]

Comm. Math. Phys., 255 (2005), 629-653. doi: 10.1007/s00220-005-1313-x.  Google Scholar

[11]

Ann. Inst. H. Poincaré Anal. Non Linéaire., 22 (2005), 403-439. doi: 10.1016/j.anihpc.2004.03.004.  Google Scholar

[12]

Comm. Math. Phys., 282 (2008), 721-731. doi: 10.1007/s00220-008-0546-x.  Google Scholar

[13]

Advanced Nonlinear Studies, 10 (2010), 175-193.  Google Scholar

[14]

J. Diff. Equ., 299 (2006), 743-767. doi: 10.1016/j.jde.2006.07.002.  Google Scholar

[15]

Nature, 387 (1997), 880-882. Google Scholar

[16]

J. Eur. Math. Soc., 10 (2008), 41-71. doi: 10.4171/JEMS/103.  Google Scholar

[17]

Proceedings of the AMS, 138 (2010), 1681-1692. doi: 10.1090/S0002-9939-10-10231-7.  Google Scholar

[18]

Comm. Pure and Appl. Math., 63 (2010), 267-302.  Google Scholar

[19]

Nature, 423 (2003), 62-65. Google Scholar

[20]

Comm. Math. Phys., 271 (2007), 199-221. doi: 10.1007/s00220-006-0179-x.  Google Scholar

[21]

Ann. Inst. H. Poincare Anal. Non Lineaire , 30 (2013), 1-22. doi: 10.1016/j.anihpc.2012.05.002.  Google Scholar

[22]

Ann. Inst. H. Poincare Anal. Non Lineaire, 29 (2012), 279-300. doi: 10.1016/j.anihpc.2011.10.006.  Google Scholar

[23]

Arch. Rat. Mech. Anal., 194 (2009), 717-741. doi: 10.1007/s00205-008-0172-y.  Google Scholar

[24]

Topo. Meth. Non. Anal., 37 (2011), 203-223.  Google Scholar

[25]

Rend. Lincei Mat. Appl., 18 (2007), 279-293. doi: 10.4171/RLM/495.  Google Scholar

[26]

Arch. Rat. Mech. Anal., 190 (2008), 83-106. doi: 10.1007/s00205-008-0121-9.  Google Scholar

show all references

References:
[1]

J. Lond. Math. Soc., 75 (2007), 67-82. doi: 10.1112/jlms/jdl020.  Google Scholar

[2]

Calc. Var. PDEs, 30 (2007), 85-112. doi: 10.1007/s00526-006-0079-0.  Google Scholar

[3]

Calc. Var. PDEs, 37 (2010), 345-361. doi: 10.1007/s00526-009-0265-y.  Google Scholar

[4]

J. Part. Diff. Equ., 19 (2006), 200-207.  Google Scholar

[5]

J. Fixed Point Theory Appl., 2 (2007), 353-367. doi: 10.1007/s11784-007-0033-6.  Google Scholar

[6]

Rocky Mountain J. Math., 27 (1997), 1041-1053. doi: 10.1216/rmjm/1181071858.  Google Scholar

[7]

Phys. D, 196 (2004), 341-361. doi: 10.1016/j.physd.2004.06.002.  Google Scholar

[8]

Ann. I. H. Poincaré, 19 (2002), 871-888. doi: 10.1016/S0294-1449(02)00104-X.  Google Scholar

[9]

Ann. I. H. Poincaré, 27 (2010), 953-969. doi: 10.1016/j.anihpc.2010.01.009.  Google Scholar

[10]

Comm. Math. Phys., 255 (2005), 629-653. doi: 10.1007/s00220-005-1313-x.  Google Scholar

[11]

Ann. Inst. H. Poincaré Anal. Non Linéaire., 22 (2005), 403-439. doi: 10.1016/j.anihpc.2004.03.004.  Google Scholar

[12]

Comm. Math. Phys., 282 (2008), 721-731. doi: 10.1007/s00220-008-0546-x.  Google Scholar

[13]

Advanced Nonlinear Studies, 10 (2010), 175-193.  Google Scholar

[14]

J. Diff. Equ., 299 (2006), 743-767. doi: 10.1016/j.jde.2006.07.002.  Google Scholar

[15]

Nature, 387 (1997), 880-882. Google Scholar

[16]

J. Eur. Math. Soc., 10 (2008), 41-71. doi: 10.4171/JEMS/103.  Google Scholar

[17]

Proceedings of the AMS, 138 (2010), 1681-1692. doi: 10.1090/S0002-9939-10-10231-7.  Google Scholar

[18]

Comm. Pure and Appl. Math., 63 (2010), 267-302.  Google Scholar

[19]

Nature, 423 (2003), 62-65. Google Scholar

[20]

Comm. Math. Phys., 271 (2007), 199-221. doi: 10.1007/s00220-006-0179-x.  Google Scholar

[21]

Ann. Inst. H. Poincare Anal. Non Lineaire , 30 (2013), 1-22. doi: 10.1016/j.anihpc.2012.05.002.  Google Scholar

[22]

Ann. Inst. H. Poincare Anal. Non Lineaire, 29 (2012), 279-300. doi: 10.1016/j.anihpc.2011.10.006.  Google Scholar

[23]

Arch. Rat. Mech. Anal., 194 (2009), 717-741. doi: 10.1007/s00205-008-0172-y.  Google Scholar

[24]

Topo. Meth. Non. Anal., 37 (2011), 203-223.  Google Scholar

[25]

Rend. Lincei Mat. Appl., 18 (2007), 279-293. doi: 10.4171/RLM/495.  Google Scholar

[26]

Arch. Rat. Mech. Anal., 190 (2008), 83-106. doi: 10.1007/s00205-008-0121-9.  Google Scholar

[1]

Jiaquan Liu, Xiangqing Liu, Zhi-Qiang Wang. Sign-changing solutions for a parameter-dependent quasilinear equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1779-1799. doi: 10.3934/dcdss.2020454

[2]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[3]

Juntao Sun, Tsung-fang Wu. The number of nodal solutions for the Schrödinger–Poisson system under the effect of the weight function. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3651-3682. doi: 10.3934/dcds.2021011

[4]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[5]

Yimin Zhang, Youjun Wang, Yaotian Shen. Solutions for quasilinear Schrödinger equations with critical Sobolev-Hardy exponents. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1037-1054. doi: 10.3934/cpaa.2011.10.1037

[6]

Kuan-Hsiang Wang. An eigenvalue problem for nonlinear Schrödinger-Poisson system with steep potential well. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021030

[7]

Kazuhiro Kurata, Yuki Osada. Variational problems associated with a system of nonlinear Schrödinger equations with three wave interaction. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021100

[8]

Yingte Sun. Floquet solutions for the Schrödinger equation with fast-oscillating quasi-periodic potentials. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021047

[9]

Fangyi Qin, Jun Wang, Jing Yang. Infinitely many positive solutions for Schrödinger-poisson systems with nonsymmetry potentials. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021054

[10]

Maoding Zhen, Binlin Zhang, Xiumei Han. A new approach to get solutions for Kirchhoff-type fractional Schrödinger systems involving critical exponents. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021115

[11]

Norman Noguera, Ademir Pastor. Scattering of radial solutions for quadratic-type Schrödinger systems in dimension five. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3817-3836. doi: 10.3934/dcds.2021018

[12]

Chenjie Fan, Zehua Zhao. Decay estimates for nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3973-3984. doi: 10.3934/dcds.2021024

[13]

Harumi Hattori, Aesha Lagha. Global existence and decay rates of the solutions for a chemotaxis system with Lotka-Volterra type model for chemoattractant and repellent. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021071

[14]

Claudianor O. Alves, Giovany M. Figueiredo, Riccardo Molle. Multiple positive bound state solutions for a critical Choquard equation. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021061

[15]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[16]

Amit Goswami, Sushila Rathore, Jagdev Singh, Devendra Kumar. Analytical study of fractional nonlinear Schrödinger equation with harmonic oscillator. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021021

[17]

Pavel I. Naumkin, Isahi Sánchez-Suárez. Asymptotics for the higher-order derivative nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021028

[18]

Wided Kechiche. Global attractor for a nonlinear Schrödinger equation with a nonlinearity concentrated in one point. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021031

[19]

Woocheol Choi, Youngwoo Koh. On the splitting method for the nonlinear Schrödinger equation with initial data in $ H^1 $. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3837-3867. doi: 10.3934/dcds.2021019

[20]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (106)
  • HTML views (0)
  • Cited by (8)

Other articles
by authors

[Back to Top]